Free Access
Volume 9, June 2005
Page(s) 1 - 18
Published online 15 November 2005
  1. P. Bickel and Y. Ritov, Estimating integrated squared density derivatives: sharp best order of convergence estimates. Sankhya Ser. A. 50 (1989) 381–393. [Google Scholar]
  2. L. Birgé and P. Massart, Estimation of integral functionals of a density. Ann. Statist. 23 (1995) 11–29. [CrossRef] [MathSciNet] [Google Scholar]
  3. L. Birgé and P. Massart, Minimum contrast estimators on sieves: exponential bounds and rates of convergence. Bernoulli 4 (1998) 329–375. [CrossRef] [MathSciNet] [Google Scholar]
  4. L. Birgé and Y. Rozenholc, How many bins should be put in a regular histogram. Technical Report Université Paris 6 et 7 (2002). [Google Scholar]
  5. J. Bretagnolle, A new large deviation inequality for U-statistics of order 2. ESAIM: PS 3 (1999) 151–162. [CrossRef] [EDP Sciences] [Google Scholar]
  6. D. Donoho and M. Nussbaum, Minimax quadratic estimation of a quadratic functional. J. Complexity 6 (1990) 290–323. [CrossRef] [MathSciNet] [Google Scholar]
  7. S. Efroïmovich and M. Low, On Bickel and Ritov's conjecture about adaptive estimation of the integral of the square of density derivatives. Ann. Statist. 24 (1996) 682–686. [CrossRef] [MathSciNet] [Google Scholar]
  8. S. Efroïmovich and M. Low, On optimal adaptive estimation of a quadratic functional. Ann. Statist. 24 (1996) 1106–1125. [CrossRef] [MathSciNet] [Google Scholar]
  9. M. Fromont and B. Laurent, Adaptive goodness-of-fit tests in a density model. Technical report. Université Paris 11 (2003). [Google Scholar]
  10. G. Gayraud and K. Tribouley, Wavelet methods to estimate an integrated quadratic functional: Adaptivity and asymptotic law. Statist. Probab. Lett. 44 (1999) 109–122. [CrossRef] [MathSciNet] [Google Scholar]
  11. E. Giné, R. Latala and J. Zinn, Exponential and moment inequalities for U-statistics. High Dimensional Probability 2, Progress in Probability 47 (2000) 13–38. [Google Scholar]
  12. W. Hardle, G. Kerkyacharian, D. Picard, A. Tsybakov, Wavelets, Approximations and statistical applications. Lect. Notes Stat. 129 (1998). [Google Scholar]
  13. C. Houdré and P. Reynaud-Bouret, Exponential inequalities for U-statistics of order two with constants, in Euroconference on Stochastic inequalities and applications. Barcelona. Birkhauser (2002). [Google Scholar]
  14. I.A. Ibragimov, A. Nemirovski and R.Z. Hasminskii, Some problems on nonparametric estimation in Gaussian white noise. Theory Probab. Appl. 31 (1986) 391–406. [CrossRef] [Google Scholar]
  15. I. Johnstone, Chi-square oracle inequalities. State of the art in probability and statistics (Leiden 1999) - IMS Lecture Notes Monogr. Ser., 36. Inst. Math. Statist., Beachwood, OH (1999) 399–418. [Google Scholar]
  16. B. Laurent, Efficient estimation of integral functionals of a density. Ann. Statist. 24 (1996) 659–681. [CrossRef] [MathSciNet] [Google Scholar]
  17. B. Laurent, Estimation of integral functionals of a density and its derivatives. Bernoulli 3 (1997) 181–211. [Google Scholar]
  18. B. Laurent and P. Massart, Adaptive estimation of a quadratic functional by model selection. Ann. Statist. 28 (2000) 1302–1338. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.